# SDR SWAA2023051127819

- Difficulty date: April 14, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 52,003 hours, 31,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Scratched
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH AT PASSENGER CABIN (2 EA) 2023-247667<[01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH AT PASSENGER CABIN (2 EA) IAW WORK INSTRUCTION 733-50-01 AND WILL BE DOCUMENTED ON TTG8Q00FREGG;[02] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH AT PASSENGER CABIN (2 EA) IAW WORK INSTRUCTION 733-50-01 AND WILL BE DOCUMENTED ON TTG8Q00FREGG
